# SDR UPS01835132

- Difficulty date: January 25, 2001
- Submitted: March 5, 2001
- Operation: Air carrier
- Aircraft: N810UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46001
- Aircraft time: 75,657 hours, 24,452 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1/3, FWD BAG PIT CRACK UNDER UPPER FLANGE OF FRAME 420 AT LONG 29L.  REMOVED SUPPORT, FABBED SUPPORT, ALODINED, PRIMED AND INSTALLED CHANNEL SUPPORT IAW DAC DWG 3773159 DC8 SRM 51-1-21 & 51-1-8.
